New Science, Multiple Reports: COVID-19 Vaccine Causes Lung Blockages
New Science, Multiple Reports: COVID-19 Vaccine Causes Lung Blockages
By: Jennifer Margulis & Joe Wang
August 11, 2022: A team of doctors has alerted the medical world to the danger of artery blockage from COVID vaccination with a new case report, published on August 5, 2022 in the Cureus Journal of Medical Science.
The case report describes how their patient, 67 years old, started to feel short of breath two days after getting the second dose of the Pfizer vaccine against COVID-19. Then, while doing some yard work, he could not catch his breath, even after resting for half an hour. So he went to the emergency room. The ER doctors found that this patient’s heart was racing, and that one of his legs had started to swell. His blood pressure was abnormally high. A blood test to assess his troponin levels revealed abnormally high troponin as well. Troponin is a type of protein found in the heart muscles. When the heart muscles are damaged, from a heart attack or other stress on the heart, troponin is released into the blood stream.
A cardiologist was called in, and the patient was admitted to the hospital. Given how bad his test results were, the doctors speculated that he would have had “dismal outcome if urgent treatment had not been initiated.”
In other words, if he had not gone to the ER to receive immediate treatment, he likely would have died. Pulmonary Embolism Post Vaccination
A CT scan further showed the doctors that the patient had a pulmonary embolism. A pulmonary embolism is a significant blood clot in a major artery leading from the heart to the lungs, cutting off blood flow. His kidneys were also acutely affected by the embolism.
Symptoms of a pulmonary embolism range from shortness of breath, to an abnormally high heart rate (tachycardia), leg swelling (like the patient in this case study had), to sudden death. This patient was also found to have another clot, a deep vein thrombosis, in his calf. It was this clot that was causing his leg to swell.
The doctors acted quickly to give him blood thinners and prepare him for catheter surgery. They snaked a catheter through his neck into his heart in order to remove the clot.
A few days in the hospital following his surgery, the patient seemed to have fully recovered. Since this 67-year-old man had no risk factors or previous history of thrombosis, and he had recently had a Pfizer vaccine, the medical team suspected vaccine-induced immune thrombotic thrombocytopenia.
Minnesota Dentist Suffers Vaccine-Induced Pulmonary Embolism
As a health care provider, Doug Trebtoske felt he had to set a good example by getting all the recommended COVID-19 vaccines.
Trebtoske, a dentist based in Rochester, Minnesota, told The Epoch Times that, while he did not force his employees to get vaccinated, he “blindly accepted the CDC position on vaccination.”
He was keen on the vaccination because a relative by marriage, who, like Trebtoske, was 68 years old and in good health, died from COVID-19 a month before the vaccines became available.
But after the third Pfizer vaccination, which he received in September 2021, Trebtoske developed a bad cough. He went to urgent care 30 days after this third vaccination because he was experiencing severe rib pain. “The pain was unreal, like someone was sticking a knife in my chest,” he said.
The doctors were not sure what was wrong with him but in early November he was hospitalized with a pulmonary embolism and two broken ribs. He has been hospitalized twice since then, and undergone two rib surgeries.
Trebtoske and his general practitioner both believe that the pulmonary embolism was vaccine induced thrombosis thrombocytopenia from the third dose of the Pfizer vaccine.
Vaccine-induced Immune Thrombotic Thrombocytopenia
When someone has vaccine-induced immune thrombotic thrombocytopenia, or VITT, they usually present with blood clots in a vein or an artery (which can cause swelling in one leg, chest pain, or body numbness) as well as with a low platelet count in the blood, according to the American College of Cardiology.
Both thrombosis and thrombocytopenia can be life-threatening.
Dr. Kenji Yamamoto, a cardiovascular surgeon who works at Okamura Memorial Hospital in Shizuoka, Japan, has recorded a significant rise in vaccine-induced immune thrombotic thrombocytopenia since COVID-19 vaccination began. Because of the dangers of VITT, Yamamoto believes that the vaccination booster program should be halted.
“The media have so far concealed the adverse events of vaccine administration, such as vaccine-induced immune thrombotic thrombocytopenia (VITT), owing to biased propaganda,” Yamamoto wrote in a letter published in the journal Virology on June 5, 2022.
Post Vaccination Blood Disorders in Previously Healthy Individuals
Soon after the roll-out of the COVID-19 vaccines in Europe, hematologists “began observing previously healthy young individuals present with severe, extensive thrombosis,” according to an article in the journal Blood. “Unlike most cases of thrombosis, there was associated thrombocytopenia, and no predisposing thrombotic risk factors.”
These cases were thought to be linked mainly to the AstraZeneca vaccine, which was widely available in Europe but not in the United States.
Over 70 percent of the young people who got VITT, the onset of which was usually between five and 30 days after SARS-CoV-2 vaccination, died.
More than a dozen other peer-reviewed scientific articles have also discussed this vaccine side effect, with doctors recommending protocols to diagnose VITT, as well as publishing case reports from Thailand, India, and several other countries.
Five months after the AstraZeneca vaccine was first made available, at least 242 clotting cases and 49 vaccine deaths in younger healthy adults had been reported in the United Kingdom, according to the BBC.
In May 2021, the United Kingdom began recommending that adults between the ages of 18 and 39 be offered an alternative to the Oxford-AstraZeneca vaccine.
Then, in October 2021, the New England Journal of Medicine published a study of some 220 cases in the United Kingdom of thrombosis that were found to be vaccine-induced. These patients developed clots mostly in their lungs (the pulmonary arteries) and their legs, as the Pfizer patient had.
Although VITT had been seen most often following administration of the AstraZeneca and Johnson & Johnson vaccines, other reports have found vaccine-associated thrombosis following Moderna and Pfizer vaccination as well.
For some people, vaccination induces a “prothrombotic state” in which the blood levels of the blood’s clotting cells are disrupted, raising the likelihood of clots forming in the blood vessels.
As the authors of the current case study point out, there were other early warning articles in the scientific literature. A team of six Austrian doctors also published about thrombosis following COVID-19 vaccination in the New England Journal of Medicine, as did a team of Norwegian doctors.
In November 2021, an analysis in the journal Vaccines showed that in just four months in 2021, there were 729,496 adverse events, of which 3,420 were thrombotic; 63 of those affected died: six had had a Moderna vaccine, 25 a Pfizer vaccine, and 32 the Oxford-AstraZeneca vaccine.
Denying the Connection
Several doctors at the Mayo Clinic, however, have told Doug Trebtoske, the dentist from Minnesota, that there is no connection between the lung problems he has had and the COVID-19 vaccines. Instead, he said, they diagnosed him with “pulmonary embolism of undetermined origin.”
It’s been nine months since he got his third Pfizer vaccine. Trebtoske is still unwell; he can no longer work. He had to sell his dental practice and he isn’t able to dance anymore. He’s considering yet another major surgery to fix a persistent problem with his ribs that was caused by the pulmonary embolism.
What’s more, he’s tested positive for COVID-19 twice despite having had three vaccines. If he had to do it again, he’s not sure he would make the same vaccine choices.
“I probably would have been better off not to have gotten the vaccinations, personally,” he said. “I feel my body over-reacts to the vaccine, and that’s why I got the blood clots. My family physician feels the same way.”
Source: The Epoch Times (Premium)
Related Data Link: www.openvaers.com